|gas problem of neighbor
Jan 21, 2004
when take hvi drug, make gas in pants. no delicious. neighborhood angry.
| Response from Dr. Boyle
It happens. Big problem. Try simethicone.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Mouth During Seroconversion
- Do People Get HIV From Blowjob From A Prostitute?
- Burning Penis After Rubbing Vagina Worried I Have HIV
- Dry Cough After French Kissing Worried I Have HIV
- Itchy Testicles After Anal Fingering Sign Of HIV AIDS
- Painful Red Spots After Fingering Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.